MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 0DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 10MM X 0DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48950100
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cage broke during spine surgery due to patient in pain.Additional device available for replacement of broken cage.No adverse consequences or delay.Sales rep need replacement.Update 1/24/2017: "surgery was bc of pain most likely¿anyways, the cage broke during insertion due to the surgeon using a rotation technique which is when you put in on side and rotate to its proper cranial/caudal position".
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Cage main body fracture was confirmed via visual inspection.The most likely cause of the reported event was determined to be patient and user related.
 
Event or Problem Description

Brand Name
10MM X 0DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6326956
Report Number3004024955-2017-00010
Device Sequence Number1021483
Product Code MAX
UDI-Device Identifier07613327117295
UDI-Public(01)07613327117295
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48950100
Device Lot NumberADTM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2017
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR